# SDR CA061005005

- Difficulty date: September 25, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 40,784 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Part number: 1851M43P08
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,115 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

(CAN) DEPARTURE AND ENROUTE TO DESTINATION, NR 2 ENGINE PARAMETERS ERRATIC, THEN INDICATE THAT NR 2 EGT OVER LIMITS, THEN VIBRATION.  ENGINE SHUTDOWN AND BOTTLE DISCHARGED. REPLACED ECU IAW MM, RT VSV ACTUATOR REPLACED.  FADEC MOTORING CHK ACCOMPLISHED IAW MM, MIN IDLE LEAK CHK ACCOMPLISHED IAW MM, PWR ASSURANCE CHK ACCOMPLISHED IAW MM, VIBE SURVEY CHK ACCOMPLISHED IAW MM,  CHK ACCOMPLISHED IAW MM.  ALL CHECKS OK, ENGINE OPS WITHIN NORMAL PARAMETERS. (TC NR 20061005005)
